# SDR EPUA20140320001

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N35497
- Make and model: Piper PA-31-350
- Aircraft serial: 318052039
- Aircraft time: 17,488 hours
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Bowl
- Part number: 28108
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 2,512 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT COME DOWN.  PILOT HAD TO USE THE EMERGENCY GEAR EXTENSION HAND PUMP IN ORDER TO EXTEND THE GEAR TO THE DOWN & LOCKED POSITION.  DETERMINED THAT THE LT HYD FILTER BOWL HAD DEVELOPED A CRACK & WAS LEAKING HYD FLUID.  AFFECTED BOWL WAS REPLACED & OPERATIONS CHECKED GOOD.
